On the sufficiency of transitive preferences

Turocy, Theodore L. (2007) On the sufficiency of transitive preferences. Economics Bulletin, 4 (22). pp. 1-9.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
UEA Research Groups: Faculty of Social Sciences > Research Groups > Experimental Economics (former - to 2017)
Faculty of Social Sciences > Research Groups > Environment, Resources and Conflict
Faculty of Social Sciences > Research Groups > Economic Theory
Faculty of Social Sciences > Research Centres > Centre for Behavioural and Experimental Social Sciences
Faculty of Social Sciences > Research Centres > Centre for Competition Policy
Faculty of Social Sciences > Research Groups > Behavioural Economics
Depositing User: Gina Neff
Date Deposited: 17 Jan 2011 11:19
Last Modified: 29 Jan 2025 11:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/19301
DOI:

Actions (login required)

View Item View Item